Translator Disclaimer
2002 The initial value problem for a generalized Boussinesq equation
Adrian Constantin, Luc Molinet
Differential Integral Equations 15(9): 1061-1072 (2002).

Abstract

We prove a result on the existence and uniqueness of a local solution to a generalized Boussinesq equation for initial data of low regularity. We also discuss the existence of global solutions and the occurrence of blow-up phenomena. Our results are applicable to several physically relevant equations that are obtained as special cases of our model equation.

Citation

Download Citation

Adrian Constantin. Luc Molinet. "The initial value problem for a generalized Boussinesq equation." Differential Integral Equations 15 (9) 1061 - 1072, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35445
MathSciNet: MR1919762

Subjects:
Primary: 35Q53
Secondary: 35A07, 35B30, 35B40

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.15 • No. 9 • 2002
Back to Top